# SDR SWIA200211436

- Difficulty date: November 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,374 hours, 7,865 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 6229815704
- Part serial: 4X1A
- Condition: Malfunctioned
- Location: Nr 1 Flt Comp
- Part time: 61 hours, 49 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNELS 1 AND 2 WILL NOT ENGAGE.REMOVED AND REPLACED NR 1 FCC CARD IAW 22-10-14.  OPS CHECK GOOD.PN OFF/ON 622-9815-704  SN OFF 4X1A  SN ON337.
